# SDR AALA201809069022

- Difficulty date: August 23, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 22,843 hours, 19,062 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 89075012
- Part serial: 610
- Condition: Faulty
- Location: Emergency Brake
- Part time: 22,844 hours, 19,063 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLIGHT, AN EICAS MESSAGE FOR PARKING BRAKE NOT RELEASED DURING CRUISE.  COMPLIED WITH QRC & QRH PROCEDURES,  MESSAGE DID NOT EXTINGUISH.   FLAPS FULL, LANDING GEAR AT 75,000 NO ISSUES.   THE AIRCRAFT WAS GROUNDED. REPLACED THE EMERGENCY  BRAKE VALVE IAW AMM 32-44-01 AND REPLACED EMERGENCY BRAKE PRESSURE SWITCH IAW AMM 32-44-09.
